# SDR AALA20141124001

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 70,762 hours, 37,258 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME AT FS 1510 IS CRACKED AT FIRST TAIL CONE GUIDE PIN BELOW RT UPPER LATCH.  REPAIRED FRAME IAW SRM 53-01-00-001.
